Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 67, NWS Memphis, TN

July 3, 20158 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Jul 3, 2015, 11:09 AM CDT for 8 counties in Mississippi. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2015, 11:09 AM CDT (16:09 UTC)
Expired
Jul 3, 2015, 5:15 PM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Benton County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 108 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 11:25 AM CDTFLASH FLOODNew Albany, MSMULTIPLE ROADS CLOSED ACROSS THE COUNTY. CR115, CR45, CR51, HIGHWAY 178, CR238, CR16, CR180, CR180. COUNTY ROAD 238 IS COMPLETELY CLOSED AND LIKELY WASHED OUT IN AREAS.
Jul 3, 11:58 AM CDTFLASH FLOODNew Albany, MSTHE LITTLE TALLAHATCHIE RIVER HAS BEGUN TO OVERSPILL IT BANKS INTO DOWNTOWN NEW ALBANY. THE PARK ADJACENT TO THE RIVER HAS BEEN CLOSED DUE TO FLOODING.
Jul 3, 1:55 PM CDTFLASH FLOODNew Albany, MSSIX HOUSES HAVE BEEN EVACUATED DUE TO WATER INSIDE. EIGHT BUSINESSES HAVE WATER ENTERING THEIR BUILDING.
Jul 3, 3:30 PM CDTHEAVY RAIN 9.95New Albany, MSNEARLY 10 INCHES OF RAIN RECORDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 4.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1171 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WGUS54 KMEG 031609
FFWMEG
MSC009-071-081-093-115-117-139-145-031915-
/O.NEW.KMEG.FF.W.0067.150703T1609Z-150703T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1109 AM CDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
  WESTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
  NORTHERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHERN TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
  UNION COUNTY IN NORTHEASTERN MISSISSIPPI...

* UNTIL 215 PM CDT

* AT 1107 AM CDT...TRAINED WEATHER SPOTTERS HAVE REPORTED 4 TO 6 
  INCHES OF RAIN OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS 
  WILL PRODUCE AN ADDITONAL 2 TO 4 INCHES OF RAIN OVER THE NEXT 2 
  HOURS. FLASH FLOODING IS OCCURRING AND WILL CONTINUE OVER THE 
  WARNED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3432 8855 3436 8894 3436 8972 3455 8969
      3456 8967 3467 8967 3463 8938 3486 8941
      3473 8852

$$
3 follow-up statements
222 
WGUS74 KMEG 031714
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1214 PM CDT FRI JUL 3 2015

MSC009-071-081-093-115-117-139-145-031915-
/O.CON.KMEG.FF.W.0067.000000T0000Z-150703T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MS-LAFAYETTE MS-PRENTISS MS-MARSHALL MS-PONTOTOC MS-TIPPAH MS-
LEE MS-UNION MS-
1214 PM CDT FRI JUL 3 2015

...THIS IS A FLASH FLOOD EMERGENCY FOR UNION COUNTY MISSISSIPPI...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
SOUTHERN BENTON...NORTHERN LAFAYETTE...WESTERN PRENTISS...SOUTHERN
MARSHALL...NORTHERN PONTOTOC...SOUTHERN TIPPAH...NORTHERN LEE AND
UNION COUNTIES...

AT 1207 PM CDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS HAVE REPORTED 
THAT THE LITTLE TALLAHATCHIE RIVER HAS OVERTOPPED ITS BANKS IN 
DOWNTOWN NEW ALBANY. SEVERAL HOMES...BUSINESSES...AND A JAIL ARE 
IMMINENTLY IN DANGER OF FLASH FLOODING. WATER RESCUES ARE LIKELY TO 
OCCUR IN THE FLASH FLOOD AREA. RADAR ESTIMATES AND GROUND REPORTS 
INDICATE THAT OVER 7 INCHES OF RAIN HAVE OCCURRED OVER THE PAST 6   
HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1 TO 3   
INCHES OF RAIN OVER THE NEXT 2 HOURS.

THIS IS A FLASH FLOOD EMERGENCY FOR NEW ALBANY AND UNION COUNTY 
MISSISSIPPI. SEEK HIGHER GROUND NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3432 8855 3436 8894 3436 8972 3455 8969
      3456 8967 3467 8967 3463 8938 3486 8941
      3473 8852

$$
234 
WGUS54 KMEG 031906
FFWMEG
MSC009-071-081-093-115-117-139-145-032215-
/O.EXT.KMEG.FF.W.0067.000000T0000Z-150703T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
206 PM CDT FRI JUL 3 2015

...FLASH FLOOD EMERGENCY FOR UNION COUNTY MISSISSIPPI...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
  WESTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
  NORTHERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHERN TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
  UNION COUNTY IN NORTHEASTERN MISSISSIPPI...

* UNTIL 515 PM CDT

* AT 202 PM CDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS HAVE REPORTED 
  THAT THE LITTLE TALLAHATCHIE RIVER HAS OVERTOPPED ITS BANKS IN 
  DOWNTOWN NEW ALBANY. SEVERAL HOMES...BUSINESSES...AND A JAIL ARE 
  FLOODED OR IMMINENTLY IN DANGER OF FLASH FLOODING. WATER RESCUES 
  ARE LIKELY TO OCCUR IN THE FLASH FLOOD AREA. RADAR ESTIMATES AND 
  GROUND REPORTS INDICATE THAT BETWEEN 8 AND 10 INCHES OF RAIN HAS 
  OCCURRED SINCE THIS MORNING. SHOWERS AND THUNDERSTORMS WILL 
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

  THIS IS A FLASH FLOOD EMERGENCY FOR UNION COUNTY MISSISSIPPI 
  INCLUDING NEW ALBANY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3432 8855 3436 8894 3436 8972 3455 8969
      3456 8967 3467 8967 3463 8938 3486 8941
      3473 8852

$$
309 
WGUS74 KMEG 032140
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
440 PM CDT FRI JUL 3 2015

MSC009-071-081-093-115-117-139-145-032215-
/O.CON.KMEG.FF.W.0067.000000T0000Z-150703T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MS-LAFAYETTE MS-PRENTISS MS-MARSHALL MS-PONTOTOC MS-TIPPAH MS-
LEE MS-UNION MS-
440 PM CDT FRI JUL 3 2015

...THIS IS A FLASH FLOOD EMERGENCY FOR UNION COUNTY...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FRIDAY
FOR SOUTHERN BENTON...NORTHERN LAFAYETTE...WESTERN PRENTISS...
SOUTHERN MARSHALL...NORTHERN PONTOTOC...SOUTHERN TIPPAH...NORTHERN
LEE AND UNION COUNTIES...

AT 434 PM CDT...TRAINED WEATHER SPOTTERS MEASURED 9.95 INCHES OF 
RAINFALL HAS OCCURRED OVER THE PAST 12 HOURS. SHOWERS AND 
THUNDERSTORMS WILL PRODUCE AN ADDITIONAL INCH OF RAIN OVER THE NEXT 
HOUR. THE LITTLE TALLATHATCHIE RIVER HAD OVERTOPPED ITS BANKS IN NEW 
ALBANY.

THIS IS A FLASH FLOOD EMERGENCY FOR UNION COUNTY. SEEK HIGHER GROUND 
NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3432 8855 3436 8894 3436 8972 3455 8969
      3456 8967 3467 8967 3463 8938 3486 8941
      3473 8852

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 9:51 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 3, 9:51 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
951 AM CDT FRI JUL 3 2015

.UPDATE...
UPDATED TO LOWER HIGH TEMPERATURES AND INCREASE AFTERNOON POPS.

&&

.DISCUSSION...

SIGNIFICANT RAINFALL AND CLOUD COVER THROUGHOUT THE DAY WILL KEEP
HIGH TEMPERATURES IN THE UPPER 70S...TO MAYBE THE LOW 80S TODAY.
SO LOWERED FORECAST HIGHS ACCORDINGLY. SECOND COMPLEX OF STORMS
NOW MOVING INTO THE SOUTHWESTERN DELTA COUNTIES AND EXTENDS WEST
OF LITTLE ROCK. THIS AREA OF RAIN WILL SLIDE EAST OVER ALREADY
WELL SATURATED GROUND IN NORTH MISSISSIPPI PRODUCING AN
ADDITIONAL RAINFALL OF UP TO 5 INCHES. AS A RESULT HAVE INCREASED
AFTERNOON POPS IN THE FFA...AND LOWERED THEM SLIGHTLY ACROSS THE
FAR NORTH WHERE ACTIVITY WILL BE MORE SCATTERED.

JAB

&&

.PREV DISCUSSION... /ISSUED 716 AM CDT FRI JUL 3 2015/

.UPDATE...

UPDATED FOR 12Z AVIATION DISCUSSION

PREV DISCUSSION... /ISSUED 404 AM CDT FRI JUL 3 2015/

DISCUSSION...
THE RECENT WET PATTERN WILL CONTINUE TODAY...COURTESY OF AN
UNSEASONAL UPPER LEVEL LONGWAVE TROF OVER THE MS RIVER VALLEY.

EARLY MORNING GOES WATER VAPOR IMAGERY SHOWED A SHORTWAVE TROF
CENTERED OVER IOWA. THIS FEATURE WILL DEAMPLIFY AND LIFT EAST TO
THE SOUTHERN GREAT LAKES TODAY...WHILE A POSITIVELY TILTED MID LEVEL
TROF AXIS DROPS THROUGH THE LOWER AND MIDDLE MS RIVER VALLEYS.
THIS MIDLEVEL TROF AXIS WILL AID IN AIRMASS DESTABILIZATION OVER
THE MIDSOUTH TODAY...AHEAD OF AN APPROACHING SURFACE COLD FRONT.
BY LATE THIS EVENING... THE COLD FRONT WILL LIKELY EXTEND ALONG
THE I40 CORRIDOR...WITH GREATEST RAIN CHANCES OCCURING ALONG AND
SOUTH OF THE FRONT.

SATURDAY WILL MARK THE BEGINNING OF WEAKENING FLOW ALOFT...AS THE
SOUTHERN EXTENSION OF THE POSITIVELY TILTED TROF IS SEPARATED
FROM ITS NORTHERN BRANCH COMPONENT. DAYTIME CONVECTIVE INHIBITION
WILL REMAIN WEAK...ESPECIALLY OVER NORTH MS...IN IN THE VICINITY
OF THE UPPER TROF AXIS.

UPPER LEVEL HEIGHTS WILL GRADUALLY BUILD DURING THE EARLY PART OF
NEXT WEEK...BUT STILL REMAIN BELOW CLIMATOLOGICAL NORMS. GFS PROGS
PRECIPITABLE WATER VALUES NEAR 2 INCHES...WITH WEAK DAYTIME
CONVECTIVE INHIBITION. DAYTIME TEMPS WILL LIKELY WARM TO A FEW
DEGREES SHY OF NORMAL BY MIDWEEK...BUT WILL BE LOCALLY AFFECTED
BY SCATTERED AFTERNOON THUNDERSTORMS.

PWB

&&

.AVIATION...
12Z TAF CYCLE

TSRA WILL CONTINUE TO MOVE THROUGH KTUP AND KMEM THIS MORNING.
MVFR AND IFR CONDITIONS CAN BE EXPECTED AT BOTH SITES AS THE
MORNING CONTINUES. VCTS AND TSRA ARE PROBABLE AT ALL FOUR TAF
SITES THROUGHOUT THE TAF PERIOD DUE TO AN APPROACHING
DISTURBANCE. THE HRRR KEEPS TSRA OVER THE REGION FOR MOST OF THE
DAY. CONFIDENCE IN TIMING WITH TS THIS EVENING AND TONIGHT IS LOW
AT THIS POINT. WINDS WILL BE GUSTY AND FROM THE SOUTH.

JPM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CRITTENDEN-CROSS-
     LEE AR-PHILLIPS-ST. FRANCIS.

MO...NONE.
MS...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR FAYETTE-HARDEMAN-
     HARDIN-MCNAIRY-SHELBY.

&&
Hazardous weather outlook, Jul 3, 11:00 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1100 AM CDT FRI JUL 3 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-041800-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1100 AM CDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOOD WATCH IS IN EFFECT FOR AREAS SOUTH OF A WYNNE
ARKANSAS TO SAVANNAH TENNESSEE LINE.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY... MAINLY
SOUTH OF A LINE FROM WALNUT RIDGE ARKANSAS TO PARIS TENNESSEE.
DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS SOUTH OF A WYNNE
ARKANSAS TO SAVANNAH TENNESSEE LINE THROUGH EARLY SATURDAY
EVENING.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE SATURDAY... MAINLY
SOUTH OF INTERSTATE 40. STRONG WINDS AND LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY OVER THE SLIGHT RISK AND FLASH
FLOOD AREAS.

JAB

In the hours before

Local storm report, Jul 3, 9:33 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
933 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       7 S HOLLY SPRINGS       34.67N 89.44W
07/03/2015  M5.00 INCH       MARSHALL           MS   PUBLIC

            STORM TOTAL THROUGH 9AM CDT.

&&

AJC
Local storm report, Jul 3, 9:40 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
940 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     HEAVY RAIN       5 E NEW ALBANY          34.49N 88.93W
07/03/2015  M6.32 INCH       UNION              MS   PUBLIC

            RAINFALL TOTAL THROUGH 935AM CDT.

&&

AJC
Local storm report, Jul 3, 10:13 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     FLASH FLOOD      2 SE SOUTHAVEN          34.95N 89.97W
07/03/2015                   DESOTO             MS   PUBLIC

            PORTIONS OF RASCO ROAD CLOSED DUE TO HIGH WATER.

&&

AJC
Local storm report, Jul 3, 10:34 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1034 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     HEAVY RAIN       HERNANDO                34.83N 89.99W
07/03/2015  M3.80 INCH       DESOTO             MS   PUBLIC

            NEARLY FOURS INCHES TOTAL RAINFALL THROUGH 10AM CDT.

&&

AJC
Local storm report, Jul 3, 10:46 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1046 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     FLASH FLOOD      ALGOMA                  34.18N 89.04W
07/03/2015                   PONTOTOC           MS   PUBLIC

            FLOODING UP TO FRONT PORCH OF HOUSE.

&&

AJC
Local storm report, Jul 3, 10:52 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1052 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLASH FLOOD      TUPELO                  34.26N 88.73W
07/03/2015                   LEE                MS   EMERGENCY MNGR

            INTERSECTION OF JEFFERSON ST. AND BROADWAY WAS CLOSED DUE
            TO HIGH WATER.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 3:13 AM CDTFlash Flood WarningMEGBenton, Itawamba, Lafayette, Lee, Marshall, Prentiss and 3 more3 hr
Jul 3, 5:10 AM CDTFlash Flood WarningMEGCalhoun, Itawamba, Lafayette, Lee, Pontotoc, Yalobusha3 hr
Jul 3, 5:17 AM CDTFlash Flood WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha3 hr
Jul 3, 5:55 AM CDTSpecial Weather StatementMEGItawamba, Monroe35 min
Jul 3, 7:52 AM CDTFlash Flood WarningMEGDeSoto, Marshall6 hr
Jul 3, 8:15 AM CDTFlash Flood WarningMEGBenton, Lafayette, Lee, Marshall, Prentiss, Tippah and 1 more3 hr
Jul 3, 8:31 AM CDTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more34 hr
Jul 3, 8:31 AM CDTSpecial Weather StatementMEGMonroe44 min
Jul 3, 8:59 AM CDTFlash Flood WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tishomingo9 hr
Jul 3, 9:13 AM CDTSpecial Weather StatementMEGPontotoc47 min
Jul 3, 9:30 AM CDTFlash Flood WarningMEGCalhoun, Lafayette, Pontotoc3 hr
Jul 3, 10:02 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica30 min
Jul 3, 11:10 AM CDTRiver Flood WarningMEGLafayette, Marshall, Union56 hr
Jul 3, 11:30 AM CDTRiver Flood WarningMEGLee22 hr
Jul 3, 2:00 PM CDTFlash Flood WarningMEGCalhoun, Lafayette, Panola, Pontotoc, Yalobusha3 hr
Jul 3, 2:08 PM CDTRiver Flood WarningMEGMonroe5 days
Jul 3, 2:08 PM CDTRiver Flood WarningMEGMonroe68 hr
Jul 3, 4:57 PM CDTAreal Flood WarningMEGCalhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha6 hr
Jul 3, 5:11 PM CDTAreal Flood WarningMEGBenton, Lafayette, Lee, Marshall, Pontotoc, Prentiss and 2 more6 hr
Jul 3, 5:58 PM CDTAreal Flood WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss and 1 more6 hr

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.